# SDR FDEA201304230832

- Difficulty date: April 23, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 67,846 hours, 15,676 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: ACA72261
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR CUTOUT LOWER FRAME UPPER SURFACE BS 660 FOUND CORRODED.   REMOVED AND REPLACED IAW SRM 51-31-01 REVISION 52 AND DRAWING ACA7224 REVISION G.  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISION 116.
